Para citar este documento: https://ddd.uab.cat/record/76160
Series parallel linkages
Cruickshank, James (National University of Ireland. School of Mathematics, Statistics and Applied Mathematics)
McLaughlin, Jonathan (National University of Ireland. School of Mathematics, Statistics and Applied Mathematics)

Fecha: 2011
Resumen: We study spaces of realisations of linkages (weighted graphs) whose underlying graph is a series parallel graph. In particular, we describe an algorithm for determining whether or not such spaces are connected.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Publicado en: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 359-378, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_55211_05
DOI: 10.5565/PUBLMAT_55211_05
DOI: 10.5565/244959


20 p, 189.2 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2011-09-06, última modificación el 2017-10-21



   Favorit i Compartir